mental-health-icon
Stress Related one
I was having some stress related problem.. I was under medication and became normal but sometimes I get the symptom rarely it is like sudden feeling like I will fall down.. Or something happening in head etc .. Do I have to continue my medication ?
57 Views v

Answers (2)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Venkat Raghav
General Physician Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hello...., what medications are you taking ??? Don't stop medicines with out doctors advice ....some medicines should be tapered gradually ... Some should be replaced with others... Consult same Doctor whom you have consulted before .... Don't change the doctor s.....
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Sugandha Gupta
Psychiatrist 11 yrs exp Delhi
Hell, you haven't mentioned much about your stress or symptoms initially. It would not be advisable to stop medications without a thorough evaluation. But you can improve your symptoms by practicing stress management techniques like regular walk, pranayaam, sleep hygiene, positive self talk. Seek regular counseling too. Hope this helps.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

Stress related breathing problems Stress related hypertension treatment What is work related stress
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.